2013 Schedule

InnoVAte Virginia 2013

Presented by Agile Richmond
Friday, October 18

7:30 AM Registration Desk Opens: Continental Breakfast, Visit the Vendor Expo
8:30 AM Welcome and Opening Remarks
8:45 AM OPENING KEYNOTE: The Seven Habits of Highly Effective Agile Teams – Richard Knaster, Principal, Thought Leader, Scaled Agile, Inc.
9:45 AM Short Break: Move to breakout rooms (15 mins)
10:00 AM CONCURRENT SESSIONS
People & Process
Running Effective Meetings & Retrospectives Using Lean Coffee
– Chris Hefley, CEO Leankit
Experience & Design
Journey Maps
– Hope Norman, Capital One
Analysis & Assurance
The Agile Dashboard
– Fadi Stephan, Excella Consulting
Development & Operations
Single Page Web Application: Design & Implementation
– Kevin Griffin, Owner of Griffin Consulting, Inc, CTO of Winsitter
11:00 AM Networking Break • Visit the Expo (30 mins)
11:30 AM CONCURRENT SESSIONS
People & Process
Scrums for Society
– Ibrahim Abdul-Matin, The Frontier Project
Experience & Design
Tools are not Enough-More Effective Collaboration on UX Teams
– Dan Brown, Co-Founder EightShapes
Analysis & Assurance
Engineering Best Practices-What Every PM (and Team Member) needs to know!
– Richard Cheng, Excella Consulting
Development & Operations
Build Web Sites and App Back Ends Fast with Windows Azure
– G. Andrew Duthie, Microsoft
12:30 PM Lunch • Meet the Speakers • HP Technical Presentation (1:00-1:20 in Dogwood) • Networking Break • Visit the Expo (1 hr)
1:30 PM CONCURRENT SESSIONS
People & Process
Hacking the Human System: Organizational Change for Beginners
– Bob Gower, Rally Software
Experience & Design
Step Right Up!
– Ilse “The Lady Aye” Carter, Einstein Thompson Agency
Analysis & Assurance
Assuring Delivery with Open Source Continuous Integration in the Cloud
– Glen Buckholz, Coveros
Development & Operations
Exploring the Engineering Practices Necessary for Scrum
– Andrew Fuqua, LeadingAgile, LLC
2:30 PM Networking Break • Visit the Expo (30 mins)
3:00 PM CONCURRENT SESSIONS
People & Process
Actionable Metrics for Predictability
– Daniel Vacanti, CEO Corporate Kanban
Experience & Design
Failing Better
– Chip Kidd
Analysis & Assurance
Too Busy NOT to Usability Test
– Jason Snook, CapTech Consulting
Development & Operations
5 Things You’ll Love to Hate About Agile Development
– Arin Sime, AgilityFeat
4:00 PM Networking Break • Visit the Expo (30 mins)
4:30 PM CLOSING KEYNOTE: Social, Mobile, Global: Disruptive Technologies That Will Change the Way You Do Business – Dan Costa, Editor-in-Chief, PCMag.com
5:30 PM COCKTAIL RECEPTION:  Join old colleagues and new contacts for a reception featuring Virginia beer and wine, appetizers and stimulating retrospective conversations.  Passport prize drawing in the Sculpture Garden.

Check us out on Lanyrd.com, the social conference directory.

download icon

Download a PDF of the 2013 Schedule